Thumbnail
Access Restriction
Open

Author Kinani, A. El ♦ Nejjari, M. A. ♦ Oudadess, M.
Source Project Euclid
Content type Text
File Format PDF
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword General theory of topological algebras with involution (46K05) ♦ General theory of topological algebras (46H05)
Description $m$-convex algebra hermitian algebra $Q$-algebra locally bounded cone zero-divisors
Learning Resource Type Article
Publisher Date 2006-01-01
Journal Bull. Belg. Math. Soc. Simon Stevin
Volume Number 13
Issue Number 4
Page Count 7
Starting Page 681
Ending Page 687